# SDR DALA2016050603777

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 41,021 hours, 35,126 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clevis
- Condition: Broken
- Location: Catwalk Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CATWALK LIFT CABLE END BROKEN.  INSTALLED NEW CLEVIS ON CABLE IAW MM.
